# SDR MASA200400439

- Difficulty date: August 4, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 23,359 hours, 20,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2644 CLT.  PAX DOOR WILL NOT CLOSE.  MX IN THE PROCESS OF TROUBLESHOOTING.  OPS CHECKED DOOR AND OPS CHECK GOOD.
